Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hyperbolicity and Vitali properties of unbounded domains in Banach spaces

Tom 119 / 2017

Nguyen Quang Dieu, Nguyen Van Khiem, Le Thanh Hung Annales Polonici Mathematici 119 (2017), 255-273 MSC: Primary 32F45, 32Q45; Secondary 32H02, 32A07, 32K05. DOI: 10.4064/ap4146-8-2017 Opublikowany online: 26 September 2017

Streszczenie

Let $\varOmega $ be an unbounded domain in a Banach space. In this work, we wish to impose local conditions on the boundary points of $\varOmega $ (including the point at infinity) that guarantee hyperbolicity and complete hyperbolicity of $\varOmega .$ We also search for local boundary conditions so that Vitali properties hold true for $\varOmega .$ These properties might be considered as analogues of the usual taut property in the finite-dimensional case.

Autorzy

  • Nguyen Quang DieuDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy Street
    Hanoi, Vietnam
    e-mail
  • Nguyen Van KhiemDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy Street
    Hanoi, Vietnam
    e-mail
  • Le Thanh HungVinh Phuc College of Education
    Trung Trac, Vinh Phuc, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek